# SDR HEEA077253

- Difficulty date: November 21, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,114 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 407375012103
- Condition: Damaged
- Location: Fadec
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING FADEC DEGRADE LIGHT.
